# SDR DALA2014092205131

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y-765  BETWEEN FRAMES 64- 66+5.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53472832, & D53472000.
